# SDR ASAA2014101309446

- Difficulty date: October 13, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546579619
- Condition: Corroded
- Location: Bs 1088-1156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY RT BULKHEAD AFT CUTOUT TOP LANDING HAS CORRODED AREA.  ACFT GROUNDED.  R & R APU COMPARTMENT RT BULKHEAD TOP STR IAW SRM 51-40-02-0G-0.
